I have tried Pristiq in the past and it worked well on several symptoms with the least amount of side effects, but beginning it with 50 mg right away is too strong for me. Any advice?
Meds like this are prescribed in tandem with a diagnosis and ongoing treatment, so I would urge you to ask the prescribing Dr because no one out in the virtual world can ethically give what would be classified as medical advice that would contradict your Dr's instructions. Best answer for you will come from your Dr, and also enhance his/her ability to care for you in the future as this a becomes relevant to your treatment history. Feel free to keep me posted on how the Dr responds.
I see you will be seeing the doctor soon. Best to get their advice on this. As you know Effexor is very difficult to withdraw from so you will need to ask if you should withdraw before starting the Pristique. Only doctor would be able to tell you. I have always stopped one anti depressant before starting another, but have read on a lot of forums where people take two at a time. Your body will struggle with withdrawing from one and starting another, so be prepared!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jun 2012 • 2 answers
Updated 19 Jan 2015 • 5 answers
Updated 13 Dec 2016 • 4 answers
Updated 12 Jan 2017 • 1 answer
Posted 14 days ago • 0 answers